# SDR REXA2022071200490

- Difficulty date: July 11, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 34,770 hours, 24,251 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: CC67033563001SB
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 670BA-53-044 REVISION G DATED JUL 05/2022 PART B FOUND LH STR12 FITTING PN CC670-33563-001SB CANNOT BE INSTALLED IN ACCORDANCE WITH SERVICE BULLETIN INSTRUCTIONS DUE TO LOW EDGE DISTANCE AT FASTENER GOING THROUGH FITTING AND BULKHEAD AND THE  FITTING IS FOULING ON EXISTING FASTENERS DIRECTLY ABOVE THE FITTING  REPAIRED IAW  MHI RJ REO 690-53-11-1573 REV-- 7/3/2023.
